# SDR USAA020106

- Difficulty date: February 17, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 46,617 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 2 INCHES, FORWARD OF STATION 345.  REPLACED ANGLE PER SRM 31-70-12.  (M)
